CSN Login
Members Online: 6

Groin pain

Rej0328
Posts: 21
Joined: Sep 2011

Hi everyone, I am 5 months past treatment. I am having a lot of cramps, like period cramps and groin pain. Has anyone else had these problems.

z's picture
z
Posts: 1251
Joined: May 2009

I developed an infection in my colon after tx. My oncologist said this is a side effect of the chemo. All he did was press on the lower stomach where the colon is and ouch. They treated me with an antibiotic and I was fine. If you have an antibiotic it strips away the good and bad bacteria out of the colon, so you have to take the good bacteria while taking the antibiotic. Probiotics (sp) I think, like whats in yogurt. I hope you will have your dr examine you soon.

Rej0328
Posts: 21
Joined: Sep 2011

I am having actual period cramps along with the groin pain. But thank you so much, I will probably make an appt. soon. I don't know about you, but I am getting a little tired of the doctors. Then on the other hand they have saved my life. Ahhh much better way to look at that.

z's picture
z
Posts: 1251
Joined: May 2009

Yes please make an appt soon, because it might be as simple as an antibiotic. Yes I know the feeling of being sick of the drs. But like you said they save our lives. Have a Happy New Year. Lori

mp327's picture
mp327
Posts: 2895
Joined: Jan 2010

My periods stopped immediately when I had treatment, so when I began having menstrual-like cramping about 3 months after treatment, I didn't know what to think. I called my rad onc and he said it was most likely fibrosis, the forming of scar tissue, in my pelvic area. It stopped after awhile and I have not experienced it since. This could be what you are experiencing.

duckyann
Posts: 162
Joined: Jun 2009

My doctor, like Martha's told me I had fibrosis too. I still feel those crampy feeling from time to time and I am 31+ months post treatment. I also had groin pain and once in a while I still get that too. The treatment does do a number on your body. I would still ask your doctor about it but my feelings are it is just the radiation side effects.

RoseC's picture
RoseC
Posts: 503
Joined: Jun 2011

I get groin pain too (I'm a little over 3 years out of treatment). Very similar to the old 'period cramps'. I find that it occurs mainly when I sit in or get up from a certain position. My oncologist told me he thinks it's adhesions from the radiation. I've had catscans that show nothing of interest there, so I believe him. I hope yours get better!

Phoebesnow
Posts: 447
Joined: Apr 2011

Yes. Ouch. 1 year and 20 days later.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network